Xyzal No Longer Working

5 Replies Updated



Conversation Starter

Tommy Itchalot Says:


Did Xyzal change their formula recently. I've been taking Xyzal for years for chronic urticaria. However, as of the last refill (June, 2014), it stopped working. Has anyone had this issue? My doctor wants me to try the generic to see if that works. Is there anything else that works as well as Xyzal?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Tommy! How are you?

No, but what has most likely happened is that you've developed a tolerance to it, after having been on it for so many years. You'll likely need to take a break from it and try a different medication for awhile.

What others have you tried for your uticaria?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Tommy Itchalot Says:

Hi, thanks so much for the reply. The docs have me combining it with Allegra. I'm not sure it's working that well yet. I have to wait until the Prednisone treatment is complete. Other than Xzyzal, nothing else by itself worked for me.

Have any ideas? I'm all ears and hives.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Tam Says:

Hello Tommy, I have chronic idiopathic urticaria as well. Recently, I discovered the yellow food coloring which exists in most foods, lotions, shampoos, lip gloss, lip stick and tooth paste could very well be the culprit of CIU. I stopped usage of all products that contained any yellow #5, #6, #10, #11, yellow lake, etc. To my surprise, I notice a drastic difference in hives and angioedema. Since March 2015, I've been taking Xyzal (added to my Zyrtec and Zantac) and I haven't had really any breakouts since about 4 weeks after taking xyzal and avoiding the additive yellow coloring in food. Best wishes!

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Ladybug Says:
via mobile

I have been taking xyzal for allergies for a few months and I am starting to have a shortening of breath, which seems to be getting worse.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
gracia Says:
via mobile

I have taken Xyzal (1 tablet on the first day and 2 tablets on the second day). It seems to increase welts/hives initially and the itchiness doesn't go away. How long should I wait before giving my doctor a ring? Could it be that the medicine is building up in my system and I need to wait some time for it to take effect?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

no longer working
I have been on this medication since March and have lost about 20 pounds. However, in the last month I have not only los... 2 replies
suboxone no longer working for chronic pain
I was put on suboxone almost a year ago because a new pain doctor told me if I didn't switch to it then he couldn... 1 reply
Wellbutrin is no Longer Working | Depression
I've been taking Wellbutrin for 7 years. Over the years my doctor has increased the dosage to combat the loss of eff... 6 replies
Cialis seems to no longer be working
I've been on Cialis for daily use, 5mg for about 6 months. In the last several days I no longer get the desired effe... 1 reply
Levothyroxine100mg is no longer working for me ?
Hi, my100mg levothyroxine tablets are no longer working for me.I have been taking these for 2 years with a gradual spira... 8 replies
Not Working Anymore
I have been on Contrave for 7 months. It started out great. I've lost 70 pounds and it controlled my appetite well. ... 1 reply
Not Working for me
This is only day 3. the first two days made me have loose bowels but only on time a day. Now today I took it at 9am then... 1 reply
Norcos not working anymore
I have been taking Norco 10 mg for about a year now. My job is very strenuous and Im on my feet 12 hours a day (im a foo... 6 replies
Norco is it working
Taking generic brand of Norco 5-325. Had surgery on foot for bone spur. Works ok when awake. have a little pain at the s... 2 replies
Soma not working anymore?
When I first started taking Soma I would get a great feeling from it, now I take it and nothing!! What causes this? ## A... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 November 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA